# SDR FDEA201107222898

- Difficulty date: July 22, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018215
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK R-2 BETWEEN FRAME 57 AND 57.1 HAS A .25 INCH GOUGE IN SCALLOP.  REMOVED AND REPLACED WITH NEW SEAT TRACK MATERIAL IN CONJUNTION WITH NON ROUTINE N00415. IAW SRM 53-10-16 FIG. 201.
